# SDR SWAA2022022596259

- Difficulty date: November 27, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 40,489 hours, 20,427 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING BULB SEAL SUPPORT ABOVE #1 PYLON AFT TIP IS CRACKED / REMOVED WEB ON LT WING ABOVE #1 PYLON AFT TIP; REMOVED AND REPLACED BULBSEAL SUPPORT; REINSTALLED WEB IAW SOPM 20-50-01. SRM 51-40-02-0G-0 AND IPC 57-50-00-26 2234U 10DEC18
